Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Increasing pain from the hard bulging lump on the perineum. Best course of action?

Three days ago I felt as though I had developed a hemorrhoid, and since I have bowel issues (Crohn s) I figured it was just because I have been going to the bathroom more frequently this past week. Yesterday and the day before the pain became so bad that I have not been able to move around much at all, and even being stationary is very painful. The more I have been looking up hemorrhoids the more I am beginning to worry it is something else. I have noticed that the pain is coming from a very hard bulging lump on the bottom right of my perineum and on the side closer to my anus . The pain only seems to be increasing and I am not sure what kind of treatment to seek out and am wondering what the best course of action is.
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  643
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello. I'm Dr. Christensen.
I'm sorry you're uncomfortable. Unfortunately, people with Crohn's disease are prone to developing perianal abscesses (pockets of infection around the anus) and fistulas (channels between the lower end of your rectum and the skin around your anus). These are issues that require urgent medical attention; antibiotics and surgical drainage are usually required to get an abscess under control. If you have a fistula, surgical revision (closure of the fistula) will be necessary.
Call your doctor immediately. Until you can see him/her, use whatever pain medications you have on hand (nonsteroidal anti-inflammatories, such as ibuprofen, can be purchased over the counter). Warm packs or a warm sitz bath could also be beneficial; this may help an abscess drain.
I hope that answers your question, and I hope you feel better soon!
Answered: Tue, 4 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor